Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pain and irritation in Penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1772 Questions
User :   i have pain & irritation in penis
Doctor :   Hi
User :   HII
Doctor :   I suppose you had chatted with one of our doctors before

User :   I am having light pain and irritation in penis
User :   no
Doctor :   You had chatted with one of our doctors with the same problem I guess

User :   no
Doctor :   Ok

Doctor :  
Since how long are you having the pain?
User :   about 15 days
Doctor :   Ok

Doctor :  
May I know your age?
User :   27
Doctor :  
Ok
Doctor :  
Do you have any fever and/or discharge?
User :   no
Doctor :   Fine

Doctor :  
How is the pain like?
Doctor :  
type and severity
Doctor :  
and is it present throughout the day?
User :   it is not very severe ,it is actually pretty light ,present throughout the day
Doctor :   Ok

Doctor :  
Have you indulged yourself in vigorous masturbation and/or sexual intercourse?
User :   yes ,both ,masturbation-almost everyday,sexual intercourse - a few times
Doctor :   Ok

Doctor :  
It could be due to strain on the organ
Doctor :   and should be given some rest
User :   ok
Doctor :   Do you see any curdy thing over the Penis?

Doctor :   Are you there?

User :   no
Doctor :   Ok

User :   there is no curdy thing over penis
Doctor :  
I got it
Doctor :  
You should not worry for now
Doctor :  
Wait for a week and give some rest to the area
Doctor :  
Also you can take a tablet for pain
Doctor :  
And if the skin area is very dry in the penile area
User :   ok,so now i should give the organ some rest right
Doctor :  
use a topical moisturiser
Doctor :  
Yes
User :   ok
Doctor :  
you should rest it
User :   which medicine
Doctor :  
Tab Combiflam
Doctor :  
as needed
Doctor :  
not more than 2 per day
User :   ok
Doctor :  
Do not take for more than 3 days
User :   ok
Doctor :  
I hope that you are not allergic to any medicines
User :   no
Doctor :  
Ok, take the tablet after food
User :   ok
Doctor :   Is there any thing else I can help you with?

User :   thanks i hope there is nothing serious
Doctor :   Sure
Doctor :  
You can wait for a week for now
Doctor :  
and then get back to us
User :   ok
User :   thanks
Doctor :   Please fill the feedback form say done when done.

Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor